# SDR SWAA2014052128235

- Difficulty date: May 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 50,741 hours, 29,538 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144A7100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ACFT BAY FWD BLEED AIR DUCT SUPPORT BRACKET AT THE KEEL BEAM CRACKED.  R & R KEEL BEAM IAW AMM.
